Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 715751, 16 pages
http://dx.doi.org/10.1155/2012/715751
Research Article

Generalizations of the Simpson-Like Type Inequalities for Co-Ordinated 𝑠 -Convex Mappings in the Second Sense

Department of Mathematics, Hanseo University, Chungnam-do, Seosan-si 356-706, Republic of Korea

Received 14 October 2011; Revised 6 December 2011; Accepted 21 December 2011

Academic Editor: Feng Qi

Copyright © 2012 Jaekeun Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Alomari, M. Darus, and S. S. Dragomir, “New inequalities of Simpson’s type for s-convex functions with applications,” RGMIA Research Report Collection, vol. 12, no. 4, article 9, 2009. View at Google Scholar
  2. S. S. Dragomir, R. P. Agarwal, and P. Cerone, “On Simpson's inequality and applications,” Journal of Inequalities and Applications, vol. 5, no. 6, pp. 533–579, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. E. Özdemir, A. O. Akdemir, H. Kavurmaci, and M. Avci, “On the Simpson’s inequality for co-ordinated convex functions,” Classical Analysis and ODEs, http://arxiv.org/abs/1101.0075.
  4. J. Park, “Generalization of some Simpson-like type inequalities via differentiable s-convex mappings in the second sense,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 493531, 13 pages, 2011. View at Google Scholar
  5. M. Z. Sarikaya, E. Set, and M. E. Ozdemir, “On new inequalities of Simpson's type for s-convex functions,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2191–2199, 2010. View at Publisher · View at Google Scholar
  6. M. Alomari and M. Darus, “Co-ordinated s-convex function in the first sense with some Hadamard-type inequalities,” International Journal of Contemporary Mathematical Sciences, vol. 3, no. 29-32, pp. 1557–1567, 2008. View at Google Scholar
  7. S. S. Dragomir, “On the Hadamard's inequality for convex functions on the co-ordinates in a rectangle from the plane,” Taiwanese Journal of Mathematics, vol. 5, no. 5, pp. 775–788, 2001. View at Google Scholar · View at Zentralblatt MATH
  8. J. Park, “Generalizations of the Simpson-like type inequalities for coordinated s-convex mappings,” Far East Journal of Mathematical Sciences, vol. 54, no. 2, pp. 225–236, 2011. View at Google Scholar
  9. M. Z. Sarikaya, E. Set, M. E. Ozdemir, and S. S. Dragomir, “New some Hadamard’s type inequalities for co-ordinated convex functions,” Classical Analysis and ODEs, http://arxiv.org/abs/1005.0700.
  10. E. Set, M. E. Ozdemir, and M. Z. Sarikaya, “Inequalities of Hermite-Hadamard’s type for functions whose derivatives absolute values are mconvex,” AIP Conference Proceedings, vol. 1309, no. 1, pp. 861–873, 2010. View at Google Scholar
  11. J. Park, “New generalizations of Simpson's type inequalities for twice differentiable convex mappings,” Far East Journal of Mathematical Sciences, vol. 52, no. 1, pp. 43–55, 2011. View at Google Scholar
  12. J. Park, “Some Hadamard's type inequalities for co-ordinated (s, m)-convex mappings in the second sense,” Far East Journal of Mathematical Sciences, vol. 51, no. 2, pp. 205–216, 2011. View at Google Scholar
  13. D.-Y. Hwang, K.-L. Tseng, and G.-S. Yang, “Some Hadamard's inequalities for co-ordinated convex functions in a rectangle from the plane,” Taiwanese Journal of Mathematics, vol. 11, no. 1, pp. 63–73, 2007. View at Google Scholar · View at Zentralblatt MATH
  14. M. Alomari and M. Darus, “The Hadamard's inequality for s-convex function of 2-variables on the co-ordinates,” International Journal of Mathematical Analysis, vol. 2, no. 13-16, pp. 629–638, 2008. View at Google Scholar
  15. M. A. Latif and M. Alomari, “Hadamard-type inequalities for product two convex functions on the co-ordinates,” International Mathematical Forum, vol. 4, no. 45-48, pp. 2327–2338, 2009. View at Google Scholar · View at Zentralblatt MATH